# SDR SWAA050610

- Difficulty date: February 27, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 56,562 hours, 52,935 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED QD CHECK, FOUND CORROSION ON LT MLG STABILIZER BEAM ATTACH FITTING.  REMOVED AND REPLACED LT MLG STABILIZER BEAM ATTACH FITTING PER MM.
